# SDR FDEA2018090512324

- Difficulty date: August 31, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT SEAT TRACK CORROSIONS AT RT STA 485, X= - 27.5. CORROSION REMOVED 0.070", REMAINING THK: 0.020", ORIGINAL MATERIAL THK: 0.090" AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE 101 AND EXCEEDED LIMIT SEAT TRACK REPAIRED PER SRM 53-00-52-2R REPAIR 1 FIG 201 AT CABIN STA 455 TO STA 525 X=-27.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
